Computational Optimization of Residual Power Series Algorithm for Certain Classes of Fuzzy Fractional Differential Equations
Mohammad Alaroud,
Mohammed Al-Smadi,
Rokiah Rozita Ahmad and
Ummul Khair Salma Din
International Journal of Differential Equations, 2018, vol. 2018, 1-11
Abstract:
This paper aims to present a novel optimization technique, the residual power series (RPS), for handling certain classes of fuzzy fractional differential equations of order under strongly generalized differentiability. The proposed technique relies on generalized Taylor formula under Caputo sense aiming at extracting a supportive analytical solution in convergent series form. The RPS algorithm is significant and straightforward tool for creating a fractional power series solution without linearization, limitation on the problem’s nature, sort of classification, or perturbation. Some illustrative examples are provided to demonstrate the feasibility of the RPS scheme. The results obtained show that the scheme is simple and reliable and there is good agreement with exact solution.
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/IJDE/2018/8686502.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJDE/2018/8686502.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijde:8686502
DOI: 10.1155/2018/8686502
Access Statistics for this article
More articles in International Journal of Differential Equations from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem (mohamed.abdelhakeem@hindawi.com).